The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.18 NO.1 / 1993 )
home Uniqueness of The Entropy Solution of a Strongly Degenerate Parabolic Equations
Pages 265-279
Roberta Dal Passo,
home An Inverse Boundary Value Problem for the Schrodinger Operator with Vector Potentials in Two Dimensions
Pages 83-124
Ziqi Sun,
home Some Remarks on the Regularity Minima of Anisotropic Integrals
Pages 153-167
Nicola Fusco, carlo Sbordone,
home Interior First Order Derivative Estimates for Solutions of Nonlinear Degenerate Elliptic Equations with Constant Coefficients
Pages 1-40
N. V. Krylov,
home A Strongly Degenerate System Involving an Equation of Parabolic Type an Equation of Elliptic Type
Pages 199-213
Xiangsheng Xu,
home A Rellich Type Identity and Applications
Pages 125-151
Enzo Mitidieri,
home Binding of Atoms and Stability of Molecules in Hartree and Thoemas_fermi Type Theories Part 2 : Stability is Equivalent to the Binding of Neutral Subsystems
Pages 305-354
I. Catto, P. L. Lions,
home Error Estimates for Oscillatory Solutions to Hyperbolic Systems of Conservation Laws
Pages 281-304
Arnaud Heibig,
home Linear and Semilinear Eigenvalue Problems in $\mathbf R^n$
Pages 215-240
Allan L. Edelson, Adolfo J. Rumbos,
home Subsonic Flows Around a Body in Space
Pages 355-379
Guangchang Dong, Biao Ou,
home A Unique Continuation Problem for Holomorphic Mappings
Pages 241-263
Xiaojun Huang, Steven G. Krantz,
home Some Geometric Bounds on Eigenvalue Gaps
Pages 179-198
Evans M. Harrell II,
home Global Existence of Two Phase Non-Homogeneous Viscous Incompressible Fluid Flow
Pages 41-81
Naoto Tanaka,
home Local Regularity of Nonlinear Wave Equations in Three Space Dimensions
Pages 169-177
Gustavo Ponce, Thomas C. Sideris,